The generalized boundary element approach to Burgers' equation
Article first published online: 24 JUN 2005
Copyright © 1990 John Wiley & Sons, Ltd
International Journal for Numerical Methods in Engineering
Volume 29, Issue 2, pages 245–261, February 1990
How to Cite
Kakuda, K. and Tosaka, N. (1990), The generalized boundary element approach to Burgers' equation. Int. J. Numer. Meth. Engng., 29: 245–261. doi: 10.1002/nme.1620290203
- Issue published online: 24 JUN 2005
- Article first published online: 24 JUN 2005
- Manuscript Revised: 30 MAY 1989
- Manuscript Received: 5 MAY 1988
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!